arrow
Volume 14, Number 2
Previous Issue Next Issue

J. M. Peng

J. Comp. Math., 14 (1996), pp. 99-107.

Preview Full PDF 1723 19415 Abstract

H. Chen & Z. Y. Hou

J. Comp. Math., 14 (1996), pp. 108-119.

Preview Full PDF 1671 19467 Abstract

T. E. Simos

J. Comp. Math., 14 (1996), pp. 120-134.

Preview Full PDF 1572 19160 Abstract

L. C. Huang

J. Comp. Math., 14 (1996), pp. 135-142

Preview Full PDF 1595 19543 Abstract

C. X. Xu, X. F. Ma & M. Y. Kong

J. Comp. Math., 14 (1996), pp. 143-158.

Preview Full PDF 1723 19495 Abstract

J. Z. Cui & H. Y. Yang

J. Comp. Math., 14 (1996), pp. 159-174.

Preview Full PDF 1720 19366 Abstract

Q. Lin & J. H. Pan

J. Comp. Math., 14 (1996), pp. 175-182.

Preview Full PDF 1645 19569 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 183-194.

Preview Full PDF 1643 20034 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard